So let's say that your puppy got a maximum of 250 mg of the advil
Weighing 5.5 pounds (2.5 kg) that means that the ingested concern is 250/2.5 which gives us 100 mg/kg
Associated Signs or Outcomes
Vomiting, diarrhea, nausea, abdominal pain, anorexia
All of the above plus hematemesis, melena, polyuria or polydipsia, oliguria, uremia, acute renal failure
In essence we need her to vomit the pill if there is one and if there is not one we are at a point that it would be best to have a veterinary er see her and give her mediation to protect the gi tract and reduce absorption of the medication. She didn't ingest enough to cause changes to the kidneys but it is alarming enough (if she did ingest it) that I would be erring on the side of safety and protecting her from any possible consequences of this ingestion
I hope this makes sense. Here is the article in regards ***** ***** in dogs for your review:
Please let me know how else I can assist you both tonight. I am online another 15 minutes to assist you...I truly hope she is alright and apologize for the delayed responses for you this evening...
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION (I am not compensated in any other way). Bonuses are always welcome. Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!